# SDR 99ZZZX791

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N596SW
- Make and model: Braero BAE125800A
- Aircraft serial: 258096
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Part number: 257SF20735
- Condition: Chafed
- Location: Cabin
- Part time: 2,604 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AIR DATA P2 LINE HAS BEEN CHAFED BY THE ELEVATOR CONTROL CABLE.  IT APPEARS THE ELEVATOR CONTROL CABLE TURNBUCKLE SLAPS PITOT LINE FROM TIME TO TIME.  LINE NEEDS TO BE MOVED TO INCREASE CLEARANCE.  THIS AREA IS NOT AN EASY AREA TO INSPECT DUE TO EQUIPMENT INSTALLED IN THIS AREA.
